DYNAMICS OF THE LESLIE-GOWER PREDATOR-PREY MODEL WITH THE BEDDINGTON-DEANGELIS RESPONSE FUNCTION, INCLUDING THE PRESENCE OF INFECTED PREY AND THE FEAR FACTOR OF SUSCEPTIBLE PREY TOWARD PREDATORS
DOI:
https://doi.org/10.25077/jmua.13.4.373-387.2024Keywords:
Leslie-Gower, Beddington-DeAngelis Function, Stability Analysis, Numerical Simulation.Abstract
This article presents a stability analysis of the Leslie-Gower predator-prey model that is extended by taking into account prey infection, the presence of prey fear factors towards predators and the Beddington-DeAngelis response function. The Leslie-Gower model is a classic model that describes the dynamics of predator and prey populations, while the Beddington-DeAngelis response function accommodates the effects of population density and more complex interactions between predators and prey. The infected prey factor describes the prey's resistance to predator attacks becoming weak, while the prey fear factor towards predators affects prey growth.
This study combines the components of infection in the prey population and the prey fear factor into the model to reflect the dynamics of disease and fear factors that can affect model stability. The model studied uses the Beddington-DeAngelis response function which describes the interaction between the prey population and the predator. This study uses two methods, namely analytical methods and numerical simulations. Analytical methods to study the stability analysis of the equilibrium point of the model by exploring the conditions under which the equilibrium point of the model is stable or unstable, focusing on the influence of infection parameters and the Beddington-DeAngelis response function on the stability of the equilibrium point. The results of the analysis show that prey infection and the shape of the response function can significantly affect the stability of the Leslie-Gower predator-prey model. The last section of this article presents numerical simulations that illustrate the stability of the equilibrium point of the modelDownloads
References
A. Ejaz, Y. Nawaz, M. S. Arif, D. S. Mashat, and K. Abodayeh, “Stability Analysis of Predator-Prey System with Consuming Resource and Disease in Predator Species,†CMES - Computer Modeling in Engineering and Sciences, vol. 131, no. 1, 2022, doi: 10.32604/cmes.2022.019440.
C. Arancibia–Ibarra and J. Flores, “Dynamics of a Leslie–Gower predator–prey model with Holling type II functional response, Allee effect and a generalist predator,†Math Comput Simul, vol. 188, pp. 1–22, Oct. 2021, doi: 10.1016/j.matcom.2021.03.035.
D. Melese Bahir, S. Gakkhar, and D. Melese, “Special Issue 1 Journal of International Academy of Physical Sciences pp. 1-6 *Paper presented in CONIAPS XIII at UPES, Dehradun during,†2011. [Online]. Available: https://www.researchgate.net/publication/266729856.
G. Ranjith Kumar, K. Ramesh, A. Khan, K. Lakshminarayan, and T. Abdeljawad, “Dynamical study of fractional order Leslie-Gower model of predator-prey with fear, Allee effect, and inter-species rivalry,†Results in Control and Optimization, vol. 14, Mar. 2024, doi: 10.1016/j.rico.2024.100403.
J. Cao, L. Ma, and P. Hao, “BIFURCATION ANALYSIS IN A MODIFIED LESLIE-GOWER PREDATOR-PREY MODEL WITH BEDDINGTON-DEANGELIS FUNCTIONAL RESPONSE,†Journal of Applied Analysis and Computation, vol. 13, no. 5, pp. 3026–3053, 2023, doi: 10.11948/20230183.
T. ; Moulipriya; Das and R. N. Mukherjee, “Bifurcation and Stability of Prey-Predator Model with Beddington-DeAngelis Functional Response,†Applications and Applied Mathematics: An International Journal (AAM), vol. 12, no. 1, pp. 350–366, 2017.
A. Ejaz, Y. Nawaz, M. S. Arif, D. S. Mashat, and K. Abodayeh, “Stability Analysis of Predator-Prey System with Consuming Resource and Disease in Predator Species,†CMES - Computer Modeling in Engineering and Sciences, vol. 131, no. 1, 2022, doi: 10.32604/cmes.2022.019440.
C. Arancibia–Ibarra and J. Flores, “Dynamics of a Leslie–Gower predator–prey model with Holling type II functional response, Allee effect and a generalist predator,†Math Comput Simul, vol. 188, pp. 1–22, Oct. 2021, doi: 10.1016/j.matcom.2021.03.035.
D. Melese Bahir, S. Gakkhar, and D. Melese, “Special Issue 1 Journal of International Academy of Physical Sciences pp. 1-6 *Paper presented in CONIAPS XIII at UPES, Dehradun during,†2011. [Online]. Available: https://www.researchgate.net/publication/266729856
G. Ranjith Kumar, K. Ramesh, A. Khan, K. Lakshminarayan, and T. Abdeljawad, “Dynamical study of fractional order Leslie-Gower model of predator-prey with fear, Allee effect, and inter-species rivalry,†Results in Control and Optimization, vol. 14, Mar. 2024, doi: 10.1016/j.rico.2024.100403.
J. Cao, L. Ma, and P. Hao, “BIFURCATION ANALYSIS IN A MODIFIED LESLIE-GOWER PREDATOR-PREY MODEL WITH BEDDINGTON-DEANGELIS FUNCTIONAL RESPONSE,†Journal of Applied Analysis and Computation, vol. 13, no. 5, pp. 3026–3053, 2023, doi: 10.11948/20230183.
T. ; Moulipriya; Das and R. N. Mukherjee, “Bifurcation and Stability of Prey-Predator Model with Beddington-DeAngelis Functional Response,†Applications and Applied Mathematics: An International Journal (AAM), vol. 12, no. 1, pp. 350–366, 2017.
Y. Shao and W. Kong, “A Predator–Prey Model with Beddington–DeAngelis Functional Response and Multiple Delays in Deterministic and Stochastic Environments,†Mathematics, vol. 10, no. 18, Sep. 2022, doi: 10.3390/math10183378.
J. Liu, “Dynamical analysis of a delayed predator-prey system with modified Leslie-Gower and Beddington-DeAngelis functional response,†2014. [Online]. Available: https://www.advancesindifferenceequations.com/content/2014/1/314
P. J. Pal and P. K. Mandal, “Bifurcation analysis of a modified Leslie-Gower predator-prey model with Beddington-DeAngelis functional response and strong Allee effect,†Math Comput Simul, vol. 97, pp. 123–146, 2014, doi: 10.1016/j.matcom.2013.08.007.
S. Sharma and G. P. Samanta, “A Leslie-Gower predator-prey model with disease in prey incorporating a prey refuge,†Chaos Solitons Fractals, vol. 70, no. 1, pp. 69–84, 2015, doi: 10.1016/j.chaos.2014.11.010.
M. Haque, “A predator-prey model with disease in the predator species only,†Nonlinear Anal Real World Appl, vol. 11, no. 4, pp. 2224–2236, Aug. 2010, doi: 10.1016/j.nonrwa.2009.06.012.
R. P. Gupta and P. Chandra, “Bifurcation analysis of modified Leslie-Gower predator-prey model with Michaelis-Menten type prey harvesting,†J Math Anal Appl, vol. 398, no. 1, pp. 278–295, Feb. 2013, doi: 10.1016/j.jmaa.2012.08.057.
M. Chen, Y. Takeuchi, and J. F. Zhang, “Dynamic complexity of a modified Leslie–Gower predator–prey system with fear effect,†Commun Nonlinear Sci Numer Simul, vol. 119, May 2023, doi: 10.1016/j.cnsns.2023.107109.
S. Pal, N. Pal, S. Samanta, and J. Chattopadhyay, “Fear effect in prey and hunting cooperation among predators in a Leslie-Gower model,†Mathematical Biosciences and Engineering, vol. 16, no. 5, pp. 5146–5179, 2019, doi: 10.3934/mbe.2019258.
S. Yao, J. Yang, and S. Yuan, “Bifurcation analysis in a modified Leslie-Gower predator-prey model with fear effect and multiple delays,†Mathematical Biosciences and Engineering, vol. 21, no. 4, pp. 5658–5685, 2024, doi: 10.3934/mbe.2024249.
S. Yu, “Global stability of a modified Leslie-Gower model with Beddington-DeAngelis functional response,†2014. [Online]. Available: https://www.advancesindifferenceequations.com/content/2014/1/84
M. He and Z. Li, “Global dynamics of a Leslie–Gower predator–prey model with square root response function,†Appl Math Lett, vol. 140, Jun. 2023, doi: 10.1016/j.aml.2022.108561.
Y. Cai, C. Zhao, W. Wang, and J. Wang, “Dynamics of a Leslie-Gower predator-prey model with additive Allee effect,†Appl Math Model, vol. 39, no. 7, pp. 2092–2106, 2015, doi: 10.1016/j.apm.2014.09.038.
Y. Wu and X. Ai, “Analysis of a stochastic Leslie-Gower predator-prey system with Beddington-DeAngelis and Ornstein-Uhlenbeck process,†Electronic Research Archive, vol. 32, no. 1, pp. 370–385, 2023, doi: 10.3934/ERA.2024018.
Y. Y. Mi, C. Song, and Z. C. Wang, “Global boundedness and dynamics of a diffusive predator–prey model with modified Leslie–Gower functional response and density-dependent motion,†Commun Nonlinear Sci Numer Simul, vol. 119, May 2023, doi: 10.1016/j.cnsns.2023.107115.
Downloads
Additional Files
Published
How to Cite
Issue
Section
License
All articles published in Jurnal Matematika UNAND (JMUA) are open access and licensed under the Creative Commons Attribution-ShareAlike 4.0 International License (CC BY-SA 4.0). This license allows published content to be freely accessed, shared, redistributed, and adapted for any purpose, including commercial use, provided that the applicable license conditions are followed.
Copyright Holder
The copyright of articles published in Jurnal Matematika UNAND is held by the Departemen Matematika dan Sains Data, Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA), Universitas Andalas (UNAND), in accordance with the journal's stated copyright policy.
Author Rights
Under the CC BY-SA 4.0 license, authors may share, distribute, and reuse their published articles, subject to the applicable license conditions. These rights include:
-
Self-Archiving: Authors may deposit their published articles in institutional repositories, personal websites, or academic platforms.
-
Reuse: Authors may reuse their published work in subsequent publications, research, teaching materials, or other lawful purposes, provided that appropriate attribution is maintained.
-
Distribution: Authors may share and distribute their published articles without requiring additional permission under the terms of the license.
Creative Commons License (CC BY-SA 4.0)
Under the CC BY-SA 4.0 license, users are free to:
-
Share: Copy and redistribute the material in any medium or format.
-
Adapt: Remix, transform, and build upon the material for any purpose, including commercial purposes.
These permissions are subject to the following conditions:
-
Attribution: Users must give appropriate credit to the original author(s), retain relevant copyright notices, provide a link to the license, and indicate if changes were made. Attribution must not imply endorsement by the author(s), copyright holder, or journal.
-
ShareAlike: If users remix, transform, or build upon the material, they must distribute their contributions under the same CC BY-SA 4.0 license or a compatible license.
-
No Additional Restrictions: Users may not apply legal terms or technological measures that legally restrict others from exercising the rights granted by the license.
For more information about the CC BY-SA 4.0 license, please visit:
https://creativecommons.org/licenses/by-sa/4.0/
Third-Party Content
Third-party materials, including figures, tables, photographs, and illustrations, are covered by the article's CC BY-SA 4.0 license only when their inclusion under that license is authorized.
Materials excluded from the license must be clearly identified with appropriate copyright notices and attribution. Authors are responsible for obtaining any necessary permissions, while users must comply with the applicable licensing terms or permissions when reusing excluded materials.
Copyright and Licensing Information
Copyright and licensing information should be clearly displayed on each published article's landing page and included in the full-text versions (HTML and PDF), where applicable, to ensure transparency regarding copyright ownership and permitted reuse.



